Pacific Journal of Mathematics

Divisor classes in pseudo Galois extensions.

William C. Waterhouse

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 541-548.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971087

Mathematical Reviews number (MathSciNet)
MR0284429

Zentralblatt MATH identifier
0211.37101

Subjects
Primary: 13.70

Citation

Waterhouse, William C. Divisor classes in pseudo Galois extensions. Pacific J. Math. 36 (1971), no. 2, 541--548. https://projecteuclid.org/euclid.pjm/1102971087


Export citation

References

  • [1] S. A. Amitsur, Simple algebras and cohomology groups of arbitrary fields, Trans. Amer. Math. Soc. 90 (1959), 73-112.
  • [2] M. Auslander and 0. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409.
  • [3] N. Bourbaki, Algebre Commutative, Ch. 5, 6, Hermann, Paris, 1964.
  • [4] N. Bourbaki, Algebre Commutative, Ch. 7, Hermann, Paris, 1965.
  • [5] S. U. Chase and M. E. Sweedler, Hopf Algebras and Galois Theory, ETH Springer Lecture Notes 97, Springer, New York, 1969.
  • [6] A. Grothendieck, Technique de descente et theoremes dfexistence en geometrie algebri- que, I. Sem. Bourbaki 190, 1959-1960, Benjamin, New York.
  • [7] P. Samuel, Classes de diviseurs et derivees logarithmiques, Topology 3 (1964), Suppl.
  • [8] P. Samuel, Lectures on Unique Factorization Domains, Tata Institute Lectures 30, Bombay, 1964.
  • [9] M. E. Sweedler, Cohomology of algebras over Hopf algebras, Trans. Amer. Math. Soc. 133 (1968), 205-239.
  • [10] S. Yuan, On logarithmic derivatives, Bull. Soc. Math. France 96 (1968), 41-52.
  • [11] N. Zinn-Justin, Derivations dans les corps et anneaux de characteristiquep, Bull. Soc. Math. France Memoire 10, 1967.